Die Stufe von Ordnungen ganzer Zahlen in algebraischen Zahlkörpern.

Meinhard Peters

Mathematische Annalen (1971)

  • Volume: 195, page 309-314
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Peters, Meinhard. "Die Stufe von Ordnungen ganzer Zahlen in algebraischen Zahlkörpern.." Mathematische Annalen 195 (1971): 309-314. <http://eudml.org/doc/162233>.

@article{Peters1971,
author = {Peters, Meinhard},
journal = {Mathematische Annalen},
keywords = {stufe; totally imaginary fields; orders; imaginary quadratic fields; theorem of Kneser},
language = {ger},
pages = {309-314},
title = {Die Stufe von Ordnungen ganzer Zahlen in algebraischen Zahlkörpern.},
url = {http://eudml.org/doc/162233},
volume = {195},
year = {1971},
}

TY - JOUR
AU - Peters, Meinhard
TI - Die Stufe von Ordnungen ganzer Zahlen in algebraischen Zahlkörpern.
JO - Mathematische Annalen
PY - 1971
VL - 195
SP - 309
EP - 314
LA - ger
KW - stufe; totally imaginary fields; orders; imaginary quadratic fields; theorem of Kneser
UR - http://eudml.org/doc/162233
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.